# SDR 2006FA0001024

- Difficulty date: October 2, 2006
- Submitted: October 24, 2006
- Operation: General aviation
- Aircraft: N6NR
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258701
- Engine: Garrtt TFE7315BR
- System (JASC): 7250 · Turbine Section
- Part: Turbine Wheel
- Part serial: 030322902539
- Condition: Fractured
- Location: Nr 2 Engine
- Part time: 679 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IN FLIGHT, CREW FELT SLIGHT TO MODERATE VIBRATION FROM NR 2 ENGINE.  AFTER LANDING FURTHER INSPECTION FOUND APPROX ONE INCH OF ONE OF THE 3 LPT DISK BLADES MISSING.  REASON FOR FAILURE AT THIS TIME UNDER INVESTIGATION BY MFG, SB 72-3689.  (K)
